I have been on suboxone a little over 3 yrs, I want to stop. I want my life back! But I have heard so many horror stories about detoxing, that it is worse than heroin. Which I have never done. I have tried tapering, the closer I get down, the worse it gets. I really need help, because I think it is actually causing me health problems. Is that possible?
hi smb,i have been on sub for 9months and i too have heard the horror stories from people trying to stop.if you belive that sub is messing with your health then talk to your perscribing doctor. but i will say this all of these sub dr only knows how to put and keep you on then.there are all kinds of ways i hear about.its your doctors responsibility to get you through this detox.its sounds like this is starting to effect you.so you should ask your doctor to let you get down as low as possible and let him give you a small dose of methadone for a couple of days. put it on him to get you through this.
hello to you smb- not knowing how many mgs you are taking i can share w/you my experience(still going thru-but getting better and it's day8)
i was on sub for 6years-started at 24mgs & got self down to 1mgfor past lets say year or so. I've never done heroin either but I have read many many times from H users and other resources that H w/d(including methadone) is WORSE than sub. I think biggest drag about subw/d is it lasts longer (drug has longer mean-like 3days each), however the symptons evidently are NOT as severe as H. How Many mgs have you been taking and how long (whole 3 years?) i will tell you that valium makes big difference(for me did & was prescribed my dr when confirmed going to get off subs.
my biggest problem w/wdrawl was running leg syndrome-feeling racy inside yet unable to move around. (IF MUSIC IF AN IMPORTANT ASPECT IN YOUR LIFE AND YOU CAN LOCK YOURSELF IN A ROOM FOR 4 DAYS(MAX since you've only been takking 3yrs) I SAY GO FOR IT LET DR KNOW -DOC WILL PRESCRIBE YOU HELP W/SYMPTOMS.
I say go for it if can because i'll tell you for me anyway my brain is already less numb (**another trick to stop taking is IF you are not feeling so great taking sub-(like depressed, tired, not productive as you feel should be), just keep telling yourself that you didn't feel so great w/subs anyway and ONCE YOU GET IT OUT OF SYSTEM-you will feel MUCH more healthy mind and body. **chamomile tea really seemed to help me too for those first 4 days**
Music was only way I made it through the not sleeping (IF YOU HAVE ACCESS TO SATELLITE TV, there's a music channel named "Zen" which plays 24/7- really helped me -also if youre into nature, believe it or not staring at the trees leaves swing helped too.
I WILL PRAY YOU FEEL BETTER AND SOLVE YOUR PROBLEM SUCCESSFULLY!!! (Peace To You)
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 3 answers
Posted 19 Oct 2010 • 1 answer
I am 36 years new, I have been doing hardcore manual labor all my life.My back,knees,hands,ect..hurt
Posted 28 Apr 2011 • 1 answer
Posted 4 Jan 2012 • 7 answers
Posted 25 Jan 2013 • 6 answers